Feb 02 2022

February 2, 2022

Published by at 8:12 pm under Uncategorized

Last week was a little crazy. I visited my plastic surgeon for the wound on my leg. She said it looked good. Then right after I went down the hall to get my bloodwork drawn. Dr L decided to do a re-check after a week because the numbers shot up so high and he was shocked. Here is the new graph from the the last draw for the Cancer Antigen.

Then numbers shot up even more from about 1030 to about 1200 in just 6 days. Then last Friday I had a CT scan. The automated report I read at 3:30 pm. After having the test at about 1:30 PM on Friday. The Dr did not get the report on Friday and was out Monday. I spoke to him on Tuesday. So I have three options

  1. Go back on Paxol that did work but stopped working after I went off of it. It also highly likely kept my hip and sore on my leg from healing. I have numb hands and toes from the toxic damage. If I would go back on this the damage could be much worse and cause me not to be able to walk and who knows what else.

2. Go on this newer drug that the breast cancer specialist called for.

3. Dr L said or do nothing and forgo any treatment.

Right now we are proceeding with the drug recommended by the breast cancer specialist. I will start that on Feb 10th. I will no longer take the herceptin and perjetta. The new drug is also a drip. I forget what it is called.

I got a MUGA scan yesterday to check my heart. The results look the same as the one I had before I started chemo. This is to measure the heart for damage from chemo.

Today I went to the infectious disease Dr. I have had two antibiotic infusions to help me from loosing my leg. I was told it is a great medicine. I side effects have been horrible. GI problems, nausea, lack of appetite and severe fatigue. I don’t have to do that any more and will go on low dose antibiotics starting Feb 16th. Those will be doxycycline and amoxicllian twice a day for up to a year. I will continue to consult with them and they will let me know when I can stop those drugs.

No responses yet

Trackback URI | Comments RSS

Leave a Reply

You must be logged in to post a comment.